# SDR HNAA2025100300661

- Difficulty date: September 26, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 45,415 hours, 42,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F068535 CORROSION ON LH OTBD #2 FLOOR SILL.    REMOVED AND REPLACED FLOOR SILL ON LH OTBD #2 FLOOR SILL IAW EMB145 SRM 51-40-02.
